# SDR C2XA07ON029

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450859
- Aircraft time: 8,842 hours, 4,832 cycles
- Engine: Allsn AE3007A
- Engine time: 8,842 hours, 4,832 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 4 Engine
- Part time: 8,842 hours, 4,832 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7827 - LAX TO SFO - FLIGHT CREW REPORTED SMOKE IN CABIN.  AIRCRAFT WAS FERRY FLIGHT TO ONT MX HANGER WHERE MX PERSONNEL REMOVED AND REPLACED NR 1 ENG, OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS. NR 4 ENGINE CARBON SEAL EXHIBITED SIGNS OF HEAVY LEAKAGE(SEGMENTS FULLY WETTED WITH OIL AND COCKING ON THE EXTERIOR OF HOUSING). NR 4 CARBON SEAL WAS REPLACED WITH POST SB72-348 STANDARD.
